# SDR JR2R20240810809

- Difficulty date: August 10, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 21,532 hours, 12,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 17041904001
- Condition: Bent
- Location: Pax Door
- Part time: 21,532 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR PNL 811DLW FWD SIDE BRACKET BENT AT CENTER SECTION AND DISBONDED FROM MOUNT TABS.  REPAIRED
